The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana

Full-Text PDF (378 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 3, 1996, pp. 727–781
DOI: 10.4171/RMI/213

Published online: 1996-12-31

Quasisymmetry, measure and a question of Heinonen

Stephen Semmes[1]

(1) Rice University, Houston, USA

In this paper we resolve in the affirmative a question of Heinonen on the absolute continuity of quasisymmetric mappings defined on subsets of Euclidean spaces. The main ingredients in the proof are extension results for quasisymmetric mappings and metric doubling measures.

No keywords available for this article.

Semmes Stephen: Quasisymmetry, measure and a question of Heinonen. Rev. Mat. Iberoam. 12 (1996), 727-781. doi: 10.4171/RMI/213